Differential and Integral Equations

Asymptotic formula of eigenvalues of sublinear Sturm-Liouville problems

Tetsutaro Shibata

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the sublinear Sturm-Liouville problems with power nonlinearity. We establish asymptotic formulas of eigenvalues as the $L^2$-norm and $L^\infty$-norm of the corresponding eigenfunctions tend to zero.

Article information

Source
Differential Integral Equations, Volume 8, Number 1 (1995), 183-200.

Dates
First available in Project Euclid: 21 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369143791

Mathematical Reviews number (MathSciNet)
MR1296117

Zentralblatt MATH identifier
0813.34073

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 34L30: Nonlinear ordinary differential operators

Citation

Shibata, Tetsutaro. Asymptotic formula of eigenvalues of sublinear Sturm-Liouville problems. Differential Integral Equations 8 (1995), no. 1, 183--200. https://projecteuclid.org/euclid.die/1369143791


Export citation